Volume 19, issue 4 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
On Lagrangian embeddings of closed nonorientable $3$–manifolds

Toru Yoshiyasu

Algebraic & Geometric Topology 19 (2019) 1619–1630
Abstract

We prove that for any compact orientable connected 3–manifold with torus boundary, a concatenation of it and the direct product of the circle and the Klein bottle with an open 2–disk removed admits a Lagrangian embedding into the standard symplectic 6–space. Moreover, the minimal Maslov number of the Lagrangian embedding is equal to 1.

Keywords
Lagrangian submanifold, $h$–principle, loose Legendrian, Lagrangian cobordism, Lagrangian surgery, Maslov index
Mathematical Subject Classification 2010
Primary: 53D12
Secondary: 57N35, 57R17
References
Publication
Received: 4 November 2016
Revised: 23 December 2018
Accepted: 10 February 2019
Published: 16 August 2019
Authors
Toru Yoshiyasu
Center for Genomic Medicine
Graduate School of Medicine
Kyoto University
Kyoto
Japan
https://sites.google.com/site/toruyoshiyasu/